Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

My CD20 and CD19 level is increased. Can it be a side effect of taking medicine for bipolar disorder and polycystic ovary syndrome ?

: HI MY NAME IS MARJORIE AND IM 24 YEARS OLD MY HEIGHT IS 5 4 AND A HALF AND IM 132 POUNDS MY CD20 AND CD19 IS ELEVATED BEYOND NORMAL COUNT AND MY CD4 COUNT IS 607 BUT MY CD4 PERCENTAGE IS ONLY 24%.SOMETHING AND MY VIRAL LOAD IS NOT DETECTED AND MY HIV BLOOD TEST RESULT(ANTIBODY TEST)RAPID TEST WAS NEGATIVE WHAT SHOULD BE MY HEALTH PROBLEM AND MY CD8/CD4 RATIO WAS ALSO DECREASED AND I HAVE A BONE PAIN AND MUSCLE PAIN FOR 3 MONTHS AND I HAD ALSO URTICARIA and it disappear AFTER 2 weeks AND LOW GRADE FEVER FOR 3 DAYS WHAT SHOULD BE MY HEALTH PROBLEMS IM DRINKING MEDICINES FOR MY BIPOLAR DISORDER IM IN MY MEDS WHEN I WAS STILL 12 YEARS OLD AND IM ALSO IN A METFORMIN FOR MY PCOS MY MEDICINES ARE EPIVAL,SERENATA AND ZYPREXA FOR MY BIPOLAR WHAT COULD BE THE PROBLEM
Asked On : Mon, 13 Jun 2011
Answers:  2 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
  User's Response
Hi Marjorie: I am a 30 yr old male and I am going through the same. My CD19 is elevated and am having bone pain in the rib and back and headache. I wonder if you found what was your resolution? What could this be? Thanks.
Answered: Tue, 12 Mar 2013
Pediatrician Dr. Aseem's  Response
hi read your prob, your CD4count is low n CD20 n CD19 elevated, along with it you have been suffering from low grad fever , bone pain n muscles pain. all of these symptoms shows disease like lymphoma, lukemia myloma or thymoma. there is less chance of HIV. so you should rule out above mentioned disease, n discuss all of them with your treating doc. contect me for any other help n suggestion.
Draseem 9982583020
aseemadhuri@gmail.com
Answered: Fri, 17 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor